MAUDE Adverse Event Report: CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE; ROLLATOR

CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE; ROLLATOR
Model Number RTL10266BK
Medical Device Problem Codes Fracture (1260); Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 01/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The unit has not been returned for evaluation.The seat broker while crossing the street.The user hit his head and received medical attention and therapy.Device is not meant to be a transport device.Hangtag notes "do not move rollator while seated.The brakes must remain locked" while seated.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
CHANG CHENG FA ENTERPRISE CO., LIMITED
1 been ting, been-tsuoh vilage
chia-yi shiann
shi-koou shiang chiayi - distr,
TW 
MDR Report Key9673022
Report Number2438477-2020-00008
Device Sequence Number380234
Product Code ITJ
UDI-Device Identifier00822383505305
UDI-Public822383505305
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2020
Report Date (Section F) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10266BK
Device Catalogue NumberRTL10266BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/03/2020
Device Age40 MO
Event Location Other
Date Report to Manufacturer02/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR
Patient Weight88
Date Report Sent to FDA02/05/2020